# SDR AALA201710039012

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 40,938 hours, 29,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT DOOR EMERGENCY EXIT LIGHT COVER KEEPS FALLING OFF.  REPLACED RT AFT DOOR EMERGENCY EXIT LIGHT LENS IAW AMM.
